Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

161 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for chronic chest pain

Answered by
Dr.
Dr. Jnikolla

Pulmonologist

Practicing since :2003

Answered : 1358 Questions

default
Posted on Fri, 4 May 2018 in Lung and Chest disorders
Question: I am having chest pain (burning to mild pain)for more then 1 and half year.doctors ruled out cardiac cause after having multiple ECG,echo and negative tmt test. I get pain randomly while walking or having food but not always. I am having other problem like chest burns when lying down on bed pain and laughing .pain doesn't come during laughing period but after few seconds to a minute. doctor told me my lungs were clear and chest xray is normal
doctor
Answered by Dr. Jnikolla 20 minutes later
Brief Answer:
gastric reflux probably

Detailed Answer:
Hello and welcome in HCM

I can understand your concern

According to the history you have already excluded heart and lungs problems as the cause of the pain.

It seems to me that it might be a gastric reflux which means the secretions of the stomach goes back in the esophag .It is often especially in younger patients.

It can be evaluated by fibrogastroscopy examination. Probably your doctor will give you treatment with antiacids medications (like Esomeprazol orally twice for one month).

Please discuss with your doctor for the above

Regards and feel free to ask me again

Dr.Jolanda
Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Jnikolla 31 minutes later
I am using esomeprazol along with nebicard 2.5mg and rozat 5mg for 6months my pain reduced from being continuous to random like walking or after a meal when I miss a dose for few days pain returns. also I am 30 year old obese with bmi 36 I get very mild breathing problem after climbing like 30- 40 steps its like my nose is blocked but not always sometimes everything feels fine . doctor told me I have tuberinate hypertrophy can it cause breathing problem?? also congestion occurs only after climbing not while climbing
doctor
Answered by Dr. Jnikolla 55 minutes later
Brief Answer:
continue discussion

Detailed Answer:
Hi again

Yes it i nearly normal that in obese during or after an effort to have nasal congestion.

Obesity is another cause for reflux which aggravates the situation even under the treatment .

So try to lose some weight and do the correct treatment and you will feel better for sure.

Regards

Dr.Jolanda
Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Medical Topics ,  

Recent questions on  Nebicard

doctor1 MD

I am taking after breakfast 2.5 mg nebicard , 5 mg amlodipin (amilin/udp) from 8 month. also take tablet for Acidity one. and after dinner take 2.5 mg amlodipin tablet with estokem+ 1 tablet (for sleeping). can safe revitail-h for man every day 1...

doctor1 MD

respected sir, i am undergoing treatment for reducing the cholestrol level,yesterday my E.C.G was done and sinus tachycardia was found my heart rate was 106 p/m,but doctor didnot gave any medicine for it ,please guide

doctor1 MD

Hello Doctor, My Name is Vineet and I am 31 years. My physical Stucture is Normal and I am not Overweight. I have abdominal Fat and my waist is 34. For past 5 years I have been suffering from High BP that sometimes ranges to 180x110. I consulted with doctor and did Kidney Test and 24 hrs Urine sample test but they were normal.I also have high Cholesterol level and uric acid. I dont get headache nor get breathlessness. I am pretty average with my physical activity and very fun loving person. I drink once in a week 3 glass of whiskey.I am only confused why my BP is so high from since i was 26 years old. I am very tensed as i am married for past 1 year and this tension is ruining my family life. Please help. Currently I am taking BP tablet -Nebicard 2.5, Cholestorl Tab - Tonact 10 and for Uric Acid - Xyleroic 100. I am really fed of of having medi without knowing the actual sypmtom. please help

doctor1 MD

I am a Hypertension patient & taking one Telvas 20 after breakfast and one Nebicard 2.5 tablet regularly since three years. Besides I am a chronic Br. Asthmatic patient and inhalling Budamate 200 SOS. Due to chronic Dysentry i am having gastro intestinal problem frequently for which i am not taking any medicines regularly. Plagerine 75 one tablet is consumed by me regularly as prescribed by an physician since last two and half years. Please suggest wheather to continue clopidogral tablets further or not. Due to anxiety i am also continuing one clonozepam 0.75 mg tablet daily. D.P.Karan Baripada Orissa India